# SDR U2RA478DHN029

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 53,174 hours, 22,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 200
- Part time: 53,174 hours, 22,661 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION BS1640 TO BS 1681 AT LBL50, CORROSION ON L-4 DRAIN PAN AREA. INTERCOSTAL CORRODED OUT OF LIMITS - REPLACED INTERCOSTAL (PN 146N5246-7). SUPPORT CORRODED OUT OF LIMITS, REPLACED SUPPORT (PN 146N5246-5).
